| Model Number |
GS-100 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
06/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A return of the device has been initiated.Once the device is received an investigation will be conducted and a follow up will be submitted.
Event or Problem Description
On (b)(6) 2025, the patient called ingoen, to report that the yellow light appeared there was no oxygen output on his gs home concentrator.The paitent stated 911 was called and he was taken to the hospital but was not admitted.The inogen team attempted to contact patient for further information three times with no response.Intervention is unknown.